









Desertcart purchases this item on your behalf and handles shipping, customs, and support to Senegal.
๐ Fast, trusted relief kids love โ because every moment counts!
Children's Motrin Oral Suspension delivers 100mg of ibuprofen per 5mL dose in a dye-free, alcohol-free berry-flavored liquid. Designed for kids ages 2-11, it provides up to 8 hours of fever and pain relief. Trusted by pediatricians and parents alike, this 8 fl. oz bottle includes a dosing cup for easy, mess-free administrationโperfect for managing minor aches, pains, and fevers during cold and flu season.

















| ASIN | B09S3YKW1M |
| Active Ingredients | Ibuprofen |
| Additional Features | Fast-Acting |
| Age Range Description | Kid |
| Best Sellers Rank | #610 in Health & Household ( See Top 100 in Health & Household ) #2 in Ibuprofen |
| Brand | Motrin |
| Brand Name | Motrin |
| Container Type | Bottle |
| Customer Reviews | 4.9 out of 5 stars 4,147 Reviews |
| Flavor | Berry Dye Free |
| Global Trade Identification Number | 00300450184160 |
| Item Dimensions | 4 x 2 x 5 inches |
| Item Form | Liquid |
| Item Highlight | For Children 2-11 years old, Dye-Free, Alcohol-Free, NSAID, Fever Reducer, Pain Reliever, Berry Flavor |
| Item Nype Name | ALLERGY-MEDICATIONS |
| Item Weight | 6.24 ounces |
| Item dimensions L x W x H | 4 x 2 x 5 inches |
| Manufacturer | Kenvue |
| Model Name | Motrin Children's Oral Suspension |
| Net Content Count | 1 bottle |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Fever Control |
| Specific Uses For Product | Fever |
| Target Audience | Unisex-Kids |
| Target Use Body Part | Head, Teeth |
| UPC | 300450184160 |
| Unit Count | 8 Fluid Ounces |
T**.
Good quality
Reasonable price for this sometimes hard to find item.
B**R
So helpful for teething pain
So helpful for teething pain. Works quickly and lasts through the night. Easy to use. Toddler is willing to take the berry taste.
G**2
No artificial coloring added! Tastes great!
This is the only pain medication I use on my grandchildren. They love the taste and I love that it is dye free! No artificial coloring in it! It is thick enough to not spill all over but not so thick that it gags them. I love that I can easily draw it up into a syringe or pour it into a medicine cup. Motrin is a name I trust when my grands have a fever or a boo-boo!
A**Z
Very useful
Highly recommended if you have small children.
N**Z
Great purchase
Kids love this. Held with fevers and they love the flavor. Usually have to fight them to take medicine but itโs so easy to use. Super safe with the child safety it has. Easy to fit in baby bag or any bag. I usually put it in my purse. Great price too.
P**P
100%
First time ordering medicine with Amazon pharmacy and I'm not regretting this! Fast shipping! Everything look great same at the store. I just don't need to get out of the house. Is really helpful for sick person that doesn't feeling like getting out of the bed ๐๐ป
K**N
Very Nice
I love that this brand offers a dye free option
L**I
Love the big bottle! Was more cost effective
This bottle was huge! I love it! I think itโs great value for your money and it works well!
Trustpilot
1 month ago
1 month ago